# SDR GTIA2024111438521

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 14,815 hours, 6,224 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PASSING FL200. TURNED OFF PACK 1 AND ODOR WENT AWAY.-PERFORMED LEVEL A DECONTAMINATION OF THE ECS ON PACK 1 IAW AMM 21-00-00.
